MathSciNet Relay Station
MathSciNet bibliographic data
MR997228 (90i:58027) 58E10 (58E05)
Rademacher, Hans-Bert On the equivariant Morse chain complex of the space of closed curves. Math. Z. 201 (1989), no. 2, 279–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement